# SDR SWIA2023082417

- Difficulty date: August 17, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N317SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000919
- Aircraft time: 1,882 hours, 1,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA85373-SRM 53-10-01/AD01,MXCODEID68972-PR - FIRST OFFICER FOUND 2 SCRATCHES FORWARD OF MAIN CABIN DOOR BELOW CAPTAINS SIDE FORWARD FUSELAGE. INSPECTED 2 SCRATCHES ON LH FUSELAGE, FWD OF L1 DOOR. BLENDED DAMAGED AREA PER SRM 51-10-03. PERMANENT REPAIR WITHIN 200FC PER SRM 53-10-01/AD01. DUE BY TAC 1428., PART NUMBER:   - , SERIAL NUMBER: 17000919, POSITION:  (FILED CLOSED)PERMANENTLY REPAIRED PER ETD2023-170-020629 REV.:A DATED 08/20/2023.
